# SDR UALA2010061102046

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 56,279 hours, 10,169 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS4568J0460SS
- Condition: Damaged
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CTR SYS HYD FAILURE.  ACCOMPLISHED INTERIM REPAIR WITH FLEX HOSE. HOSE ASSY NEEDS TO BE REPLACED AT FIRST MAINT OPPORTUNITY. REFILLED CENTER SYS HYD RESERVOIR TO FULL. REPLACED CEN SYS ACMP PRESSURE AND CASE DRAIN FILTER MODULES AND CEN SYS ADP PRESSURE AND CASE DRAIN FILTER MODULE. REPLACED FLEX HOSE WITH HOSE ASSY. PRESSURE CHECKED, NO LEAKS FOUND. ALL CKS OKAY.
